Couldn't find what you looking for?

TRY OUR SEARCH!

Good Morning...

I lost my virginity to my husband a week ago, but a week after I started feeling pain during urination which I feel my bladder is full but like sth is blocking the Pee, I find it difficult to pee at night which I have to keep going to the toilet and the pee comes only  bit by bit and it’s so painful... please what’s wrong with me

Loading...

User avatar
Health Guru
9629 posts

Hi, it sounds like you have possibly got a urinary track infection (uti) for short  and you will need to go get checked out at a doctor's who will probably give you some antibiotics to take, it can be a normal complaint to get for a female after intercourse because there urethra is only short allowing bacteria easier access to the urinary tract and bladder, a good way to help prevent it is after intercourse is to go wash your vulva and between your labia and to take a pee that way it will clean any bacteria away and wash any out of your urethra.

Reply

Loading...

Thank you so much ...
Secondly, we planned not to have any babies any moment now, so after having a protective sex, He went on a second round without protection but he didn’t ejaculate inside me and I read that even little semen on d penis can make a woman preganant, so in other to avoid getting pregnant, I took a contraceptive pill 3 days after. I started having nipple pain, abdominal pains and a little headache... please, are those signs of pregnancy or it’s the reaction from the pill I took..??!! and hope the contraceptive pill will not affect my womb?!
Reply

Loading...

User avatar
Health Guru
9629 posts
Even though he may have wiped his penis after taking the condom off it is all most certain that there would be semen still in the urethra that would get squeezed out once he inserted his penis again, when you say you took a Contraceptive pill do you Mean emergency contraception (plan B)? A lot would depend on your cycle as to whether you was at your fertile point at the time you had intercourse.
Reply

Loading...

Yeah it was an emergency contraceptive pill plan b, and it was a fertility window based on the calendar I have.
should I take the contraceptive pill again cause he did the same thing again two days ago
Reply

Loading...

User avatar
Health Guru
9629 posts
The emergency contraceptive pill should not be used as a regular contraceptive as it can have long term affects, you also need to take it as early as possible for it to have maximum defeat preferable within the first 12 hours after as the longer you leave it before taking the lower the chance it will work!
My advice to you would be to look in to some other forms of contraception if this is going to be a regular thing and he isn't going to use a condom the second time or your going to get caught out sooner or later.
Reply

Loading...